Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Simultaneous invariance of generalized spherical harmonics under the operations of two rotation groups


Author: R. N. D'Heedene
Journal: Quart. Appl. Math. 16 (1958), 188-192
MSC: Primary 82.00
DOI: https://doi.org/10.1090/qam/101689
MathSciNet review: 101689
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: A method is found for evaluating the coefficients of a sum of generalized spherical harmonics so that the sum will be simultaneously invariant under two rotation groups. The coefficients for a sum of ordinary spherical harmonics invariant under each individual group must first be known.


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 82.00

Retrieve articles in all journals with MSC: 82.00


Additional Information

DOI: https://doi.org/10.1090/qam/101689
Article copyright: © Copyright 1958 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website